# SDR SWAA2025120836545

- Difficulty date: November 19, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BS 303, S17L WIRE NOT PINNED TO GROUND BLOCK.   REPAIRED THE WIRE W4142-0152-20 AND TERMINATED ON GD3752 IAW WDM 33-51-21 AND SWPM 20-90-15.
